# SDR MASA2011020501872

- Difficulty date: February 3, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623B
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN CHAFF BETWEEN FS 910.0-920.0 BL 0.  REPAIRED LWR FUSELAGE SKIN FS 910 TO FS 920 IAW CRJ9-53-0586.
